# SDR SWIA202408260020

- Difficulty date: June 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH     (C-CHECK RO 8/24/2024)    REPAIRED L/H LWR TRANSCOWL INNER COAMING PER REO 690-54-21-504 REV -- DATED 2024-07-25. COMPLIED WITH STEPS 1-26. SEE CONTINUE CARD FOR INDIVIDUAL SIGN OFFS. COMPLIED WITH TASK CARD 51-900-1002-SKY FOR STRUCTURAL MAJOR REPAIR.
